# SDR SWIA201439882

- Difficulty date: November 8, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 29,685 hours, 17,678 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED UNCOMMANDED RUDDER MOVEMENT IN FLIGHT, DIVERTED.  REMOVED AND REPLACED NR 1 AND 2 YAW DAMPNER ACTUATORS.
